Format

Send to

Choose Destination
Indian J Pharmacol. 2016 Jul-Aug;48(4):455-457.

A clinically suspected case of Anaphylactoid reaction to vitamin K injection in a child - a case report and review of literature.

Author information

1
Department of Pediatrics, All India Institute of Medical Sciences, Bhopal, Madhya Pradesh, India.
2
Department of Pharmacology, All India Institute of Medical Science, Bhopal, Madhya Pradesh, India.

Abstract

Vitamin K is commonly indicated in pediatric patients with coagulopathies. Its commercial preparations are available in the market since long. Minor complications are very well-known, but life-threatening events are rarely reported in children. We present a case of 8-year-old child who developed life-threatening event following intravenous Vitamin K injection. She was survived after cardiopulmonary resuscitation. The reaction was most probably due to anaphylactoid reaction to Vitamin K.

KEYWORDS:

Adverse reaction; Vitamin K; anaphylactoid reaction; children

PMID:
27756962
PMCID:
PMC4980939
DOI:
10.4103/0253-7613.186216
[Indexed for MEDLINE]
Free PMC Article

Supplemental Content

Full text links

Icon for Medknow Publications and Media Pvt Ltd Icon for PubMed Central
Loading ...
Support Center